# SDR AALA201704119022

- Difficulty date: April 9, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 16,835 hours, 6,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPM LENS COVER MISSING BY R AFT LAV. REINSTALLED LENS COVER ON EPM AT R AFT LAV PER AMM 33-51-03. THE AIRCRAFT WAS NOT GROUNDED.
